Foto del docente

Davide Aliffi

Adjunct professor

Department of Mathematics

Publications

vai alle Pubblicazioni

Publications prior to 2004

D. Aliffi: Sulla fattorialità negli anelli non integri. Boll. UMI, Serie VI, Vol. IV - D, N. 1 - 1985.

D. Aliffi - D. Montanari - E.G.Omodeo - M. Pellegrini: Meta - Interpreting SETL. Le Matematiche, Vol. XLIII fasc. I-II - 1988.

D. Aliffi - C. Ruggieri: An Expert Advisor for Unix System Administrators. Atti della "International Conference on the Practical Application of Prolog", London, 1 - 3 April 1992.

R. Achilles - D. Aliffi: On the computation of the Stückrad - Vogel cycle by analytic spread and minimal reductions. Bull. Soc. Math.Belg. Ser. A 45 (1993), 9-28.

D. Aliffi - A. Dovier - G. Rossi: From set to hyperset unification. The Journal of Functional and Logic Programming (JFLP), Volume 1999, 2 September 1999. 
(http://danae.uni-muenster.de/lehre/kuchen/JFLP/articles/1999/1999.html)

D.Aliffi - M. Idà - L.Summa: Un'indagine sull'intuizione spaziale degli studenti che intraprendono gli studi universitari di Matematica. L'Educazione Matematica, anno XXII - Serie VI – Vol. 3, n. 1 – Febbraio 2001, pag. 40 – 45.

R.Achilles, D.Aliffi: Segre: A script for the REDUCE package CALI.. Bologna, 1999-2001.
Available at http://www.dm.unibo.it/~achilles/segre.red

S.Abrescia, D.Aliffi: Overdetermined Polynomial Systems: how to approach them ?, Preprint, Università di Bologna, 2008.